EconPapers    
Economics at your fingertips  
 

Generalization of Binomial Coefficients to Numbers on the Nodes of Graphs

A. Khmelnitskaya, Gerard van der Laan and Adolphus Talman

No 2016-007, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: binomal coefficient; Pascal's triangle; graph; Markov process; centrality measure (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 44e05f0796f/download (application/pdf)

Related works:
Working Paper: Generalization of Binomial Coefficients to Numbers on the Nodes of Graphs (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:b5401f7f-fa00-4bc2-9fe6-7af0b2956ad9

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-04
Handle: RePEc:tiu:tiucen:b5401f7f-fa00-4bc2-9fe6-7af0b2956ad9